Bounded Repairability for Regular Tree Languages

    ACM Trans. Database Syst., Volume 41, Issue 3, 2016.

    Cited by: 1|Bibtex|Views6|Links
    EI

    Abstract:

    We study the problem of bounded repairability of a given restriction tree language R into a target tree language T. More precisely, we say that R is bounded repairable with respect to T if there exists a bound on the number of standard tree editing operations necessary to apply to any tree in R to obtain a tree in T. We consider a number ...More

    Code:

    Data:

    Your rating :
    0

     

    Tags
    Comments